# SDR AALA20160318001

- Difficulty date: March 15, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 46,009 hours, 18,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SEAT TRACK AT RBL 24 IS CRACKED, AT FUSELAGE STATION 795.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR IAW SRM 53-00-52-2R.
